# SDR CA091231003

- Difficulty date: December 31, 2009
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 19,891 hours
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Unit
- Part number: 865D1007
- Condition: Failed
- Location: Te Flaps
- Part time: 22,730 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW SELECTED FLAP 45 AND FOUND THAT THE FLAPS STOPPED AND STAYED AT 30 DEGREES. THIS WAS DISCOVERED ON APPROACH AT APPROX 2000 FT.  THE CREW OVERSHOT DUE TO A SMALL TAILWIND ON RUNWAY 07 AND THEN GOT THEMSELVES RE-ESTABLISHED FOR THE APPROACH ONTO RUNWAY 25 AND LANDED WITHOUT FURTHER ISSUE.  AN EMERGENCY WAS DECLARED AND THE FLAPS STAYED AT 30 DEGREES EVEN ON THE GROUND AFTER BEING CYCLED.  FURTHER DETAILS OF REPAIRS WILL BE PROVIDED. MX TROUBLESHOOTING LED TO THE REPLACEMENT OF THE FLAP POWER DRIVE UNIT.
